# SDR DALA1017569856

- Difficulty date: July 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 75,726 hours, 75,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Corroded
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE FORWARD AND MIDDLE OF THE EMERGENCY PATHWAY LIGHTS FOR THE CATWALK IN THE TAIL COMPARTMENT WERE INOPERATIVE.  MAINTENANCE FOUND THE CATWALK AFT SPLICE PACK WERE CORRODED AND REPLACED THEM BOTH.
